# SDR CA110527004

- Difficulty date: May 27, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,360 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: C1883
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,405 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOISE HEARD ON SHUTDOWN. CLUTCH DISASSEMBLED AND INSPECTED. FOUND THE SPRAG CLUTCH CAGE CRACKED IN SEVERAL PLACES, ALSO INDIVIDUAL SPRAGS CRACKED.
